# SDR AALA20000583

- Difficulty date: March 29, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FROM STATION 1174 TO 1309 SEAT TRACKS NR 1 AND NR 2 AND RELATED CUSPS CORRODED.  SEAT TRACKS NR 1 AND NR 2 AND RELATED CUSPS REPLACED FROM STATION 1174 TO 1309 IAW AARD 53-00-00-02.  (M)
